I've been an Miracle-Mineral-Supplement user for almost two years now(nearing 20 months) and so I wanted to share with you some of my experiences and resolves with regards to long term Miracle-Mineral-Supplement , palpitations and other annoyances such as diarrhea.
First off, I want to say that I've been taking Miracle-Mineral-Supplement (almost) none stop three times a day, at a rate of 10-16 drops every day for nearly two years. Therefor, I've experience a quite a few inconveniences along the way(taste & smell intolerance etc). However... what really stood-out in this were the palpitations! - mainly because it is heart related and, of course no one wants to mess with the heart.
However, to my surprise, my doctor(who was aware of my MMS intake) wasn't very concerned with this. I underwent a series of tests and he concluded that it was "nothing more" than electrolyte imbalance. Mainly low potassium in my case. And so we moved for a supplement and I haven't looked back since.
Now I could go into a long story about how I "think" this or "that" toward the chemical reasons behind this. But! since I refuse to become one of those "armchair scientist" on the internet, I simply say, that it would appear as though MMS interferes with the bodies electrolytes and leave it that.
And so on my part, I dealt with the issue by including maternity pills in my daily diet. - yes... I said maternity pills :)
Mainly because they are cost effective, have a focus on minerals and are what we could call a "soft" vitamin, in contrast to the common horse pills out there :p
Aside from this, I've also added Esther-C 500's in my diet as well. Which are all with food btw. And most importantly, I take digestive enzymes daily to control digestion. And this combination is what has allowed me to use MMS three time a day without palpitations and diarrhea for near two years now.
PS. I've also learned to rotate my intake methods so as to avoid smells and nausea(due to not being able to stand the smell and taste :p). And I'll post a new thread on this next.